MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent migration occurred requiring additional intervention.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified iliac vein.Following pre-dilatation with a mustang balloon catheter, a 9x40x75 epic stent self expanding was implanted.However, the stent migrated to the middle part of the iliac vein.Another epic stent self expanding was placed and the procedure was completed.There were no patient complications nor injuries reported.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12000096
Report Number2134265-2021-07469
Device Sequence Number1099025
Product Code NIO
UDI-Device Identifier08714729805793
UDI-Public08714729805793
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2021
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0019388599
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2021
Initial Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER: MUSTANG 6MM; GUIDEWIRE: RADIFOCUS
Outcome Attributed to Adverse Event Required Intervention;